# SDR QR9R2025052000002

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9160
- Aircraft time: 4,688 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51530022
- Part serial: P16652CAA
- Condition: Inoperative
- Location: Nr 1 Gen
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

GEN DISCONNECT 1 CAUTION LIGHT ILLUMINATED DURING START RUN-UP. GENERATOR 1 INOP AFTER BOTH ENG START UP. REMOVED AND REPLACED GCU IAW AMM 24-30-00, 4-1. MOC SUCCESSFULLY COMPLETED.
